Skip to main content

On accumulation points of pseudo-effective thresholds


We characterize a k-th accumulation point of pseudo-effective thresholds of n-dimensional varieties as certain invariant associates to a numerically trivial pair of an \((n-k)\)-dimensional variety. This characterization is applied towards Fujita’s log spectrum conjecture for large k.

This is a preview of subscription content, access via your institution.


  1. 1.

    Birkar, C., Cascini, P., Hacon, C.D., McKernan, J.: Existence of minimal models for varieties of log general type. J. Am. Math. Soc. 23(2), 405–468 (2010)

    MathSciNet  Article  Google Scholar 

  2. 2.

    Birkar, C.: Singularities of linear systems and boundedness of Fano varieties (2016). arXiv:1609.05543

  3. 3.

    Birkar, C., Zhang, D.-Q.: Effectivity of Iitaka fibrations and pluricanonical systems of polarized pairs. Publ. Math. Inst. Hautes Études Sci. 123, 283–331 (2016)

    MathSciNet  Article  Google Scholar 

  4. 4.

    Di Cerbo, G.: On Fujita’s log spectrum conjecture. Math. Ann. 366(1–2), 447–457 (2016)

    MathSciNet  Article  Google Scholar 

  5. 5.

    Di Cerbo, G.: On Fujita’s spectrum conjecture. Adv. Math. 311, 238–248 (2017)

    MathSciNet  Article  Google Scholar 

  6. 6.

    Fujita, T.: On Kodaira energy and adjoint reduction of polarized manifolds. Manuscr. Math. 76(1), 59–84 (1992)

    MathSciNet  Article  Google Scholar 

  7. 7.

    Fujita, T.: On Kodaira energy of polarized log varieties. J. Math. Soc. Jpn. 48(1), 1–12 (1996)

    MathSciNet  Article  Google Scholar 

  8. 8.

    Han, J., Li, Z.: On Fujita’s conjecture for pseudo-effective thresholds. Math. Res. Lett. (2017). arXiv:1705.08862

  9. 9.

    Han, J., Li, Z.: Weak Zariski decompositions and log terminal models for generalized polarized pairs (2018). arXiv:1806.01234

  10. 10.

    Hacon, C.D., McKernan, J., Chenyang, X.: ACC for log canonical thresholds. Ann. Math. (2) 180(2), 523–571 (2014)

    MathSciNet  Article  Google Scholar 

  11. 11.

    Kollár, J., et al.: Flips and Abundance for Algebraic Threefolds. Société Mathématique de France, Paris (1992)

    MATH  Google Scholar 

  12. 12.

    Li, Z.: Fujita’s conjecture on iterated accumulation points of pseudo-effective thresholds (2018). arXiv:1812.04262

  13. 13.

    McKernan, J., Prokhorov, Y.: Threefold thresholds. Manuscr. Math. 114(3), 281–304 (2004)

    MathSciNet  Article  Google Scholar 

  14. 14.

    Shokurov, V.V.: Problems about Fano varieties. In: Birational Geometry of Algebraic Varieties, Open Problems. The XXIIIrd International Symposium, Division of Mathematics, The Taniguchi Foundation, pp. 30–32 (1988)

  15. 15.

    Shokurov, V.V.: Three-dimensional log perestroikas. Izv. Ross. Akad. Nauk Ser. Mat. 56(1), 105–203 (1992)

    MathSciNet  Google Scholar 

Download references


J. H. thanks his advisor Gang Tian for constant supports and encouragement. Z. L. thanks Chen Jiang for extensive discussions on special cases related to the problem. The first part of the paper was completed in the summer of 2017 while Z. L. stayed at the University of Lübeck and he thanks the quiet environment provided by the Zentrale Hochschulbibliothek Lübeck. Both authors thank Chenyang Xu for constant supports. Both authors also thank the anonymous referee for carefully reading the manuscript and providing constructive suggestions. This work is partially supported by NSFC Grant No. 11601015.

Author information



Corresponding author

Correspondence to Zhan Li.

Additional information

Publisher's Note

Springer Nature remains neutral with regard to jurisdictional claims in published maps and institutional affiliations.

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Han, J., Li, Z. On accumulation points of pseudo-effective thresholds. manuscripta math. 165, 537–558 (2021).

Download citation

Mathematics Subject Classification

  • 14E30